# SDR AALA202012229005

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FRAYED ELECTRICAL WIRING OF SAFETY VALVE (6HL) AT AFT GALLEY AREA FRAME 70 (1 EA).  REPLACED ELECTRICAL WIRING 3154-5872 OF SAFETY VALVE (6HL), PER AMM 31-54-51 AND ESPM 20-32-21-0201.
